# SDR DALA13058730966

- Difficulty date: November 5, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 59,689 hours, 44,557 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, SEAT 30D EMERGENCY LIGHT WIRE WAS NOTED TO BE FRAYED. WIRE HARNESS REPLACED IAW AMM 33-53 AND OPS CHECKED OK.
